# SDR 95ZZZX6068

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73075
- Make and model: Airtrc AT301
- Aircraft serial: 3010621
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: 501641
- Condition: Cracked
- Location: Eng Oil Tank Mt
- Part time: 3,673 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE TUBE USED TO MOUNT ENGINE OIL TANK FOUND CRACKED AT THE RIGHT REAR TANK MOUNTING POINT.  THE CRACK ENCIRCLED THE TUBE, BUT DID NOT MEET.  DURING REPAIR, NO EVIDENCE OF INTERNAL CORROSION ON TUBING OTHER THAN AT CRACK AREA.
